# SDR FDEA201601240288

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N54803
- Condition: Corroded
- Location: Bs 870-898
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 - 898, LBL 45.5, SEAT TRACK CROWN SUPPORT FOUND CORROSION AROUND   THE BUSHING AREA.  CORROSION EVALUATED & FOUND CORROSION MORE THAN 50% THROUGH EXCEED LIMIT IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 117.  NEW SEAT TRACK SUPPORT FABRICATED IAW DWG 143N5480 SHT 3 REV & INSTALLED IAW DWG 143N5470 SHT 3 REV AT STATION 879 - 898, LBL 45.5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
